Open Access Short Research Article

The Distribution of the Solution Zeros for the Boundary Problems of Four Points of Linear Homogeneous Differential Equations of the Sixth Order

A. H. Kathim

Journal of Advances in Mathematics and Computer Science, Page 1-13
DOI: 10.9734/BJMCS/2016/28722

In this study, the author investigates the distribution of the zeros of solutions of the sixth order linear homogenous differential equations (LHDE) with boundary conditions. An analytic approach is employed in this paper that is based on the semi critical intervals of boundary value problems. The main results are generalization of the results of LHDE of fifth order and expansion to four points boundary value problems.

Open Access Short Research Article

Wavelet based Segmentation in Detecting Multiple Mean Changes in Time Series

Abdeslam Serroukh

Journal of Advances in Mathematics and Computer Science, Page 1-12
DOI: 10.9734/BJMCS/2016/29102

Aims/ Objectives: Multiple mean break detection problem in time series is considered. A segmentation based on detecting turning points is applied to the original time series and its scaling coefficients series resulting from the maximal overlapped discrete wavelet transform (MODWT). Using a segmentation level along with a minimal distance parameter between two successive turning points we select a small number of segments within each series. A change point statistical test is then run separately within each series and over each segment. The simulation experiment shows that the multiple mean break detection procedure offers very good practical performance. The test procedure is applied to a real set of data.

Open Access Original Research Article

Some Condition of Control on sl(3,ℝ)

Ronald A. Manrquez

Journal of Advances in Mathematics and Computer Science, Page 1-11
DOI: 10.9734/BJMCS/2016/28996

In this paper we present some original contributions to the problem of controllability of bilinear systems control whose dynamics is determined by elements that lie on the Lie algebra of special linear Lie group. Our study provides a sufficient condition for controllability of homogeneous bilinear systems, when the state variable dynamic modeling lies on the three-dimensional space. Such a condition is a contribution to the theory of geometric control.

Open Access Original Research Article

Improvement of Threshold Function Based on Wavelet De-noising

Yi Lingzhi, Xiao Weihong, Yu Wenxin, Wang Genping

Journal of Advances in Mathematics and Computer Science, Page 1-9
DOI: 10.9734/BJMCS/2016/29055

Hard threshold function is discontinuity in the threshold point, and soft threshold function have a constant error between the estimated coefficient of wavelet and the original coefficient of wavelet. To solve this problem, an improved threshold function is presented, which is continuous and high-order-differential in the threshold point. The experimental results show that the de-noising effect of this function is better than the soft threshold function, the hard threshold function and the modular square function.

Open Access Original Research Article

Covariant Almost Analytic Vector Field On Q-Quasi Umbilical Hypersurface of a Trans Sasakian Manifold

Mohd Danish Siddiqi, Janardan P. Ojah, A. Haseeb

Journal of Advances in Mathematics and Computer Science, Page 1-9
DOI: 10.9734/BJMCS/2016/27176

The present paper aims to study the axioms of covariant almost analytic vector field on Q-quasi umbilical hypersurface M of a trans-Sasakian manifold  with structure (∅, g, u, v, λ) and obtained the scalars a and b using 1-forms u, v covariant almost analytic for the hypersurface M to be totally umbilical and cylindrical.

Open Access Original Research Article

Hidden Markov Model Approach for Offline Yorùbá Handwritten Word Recognition

Jumoke F. Ajao, Stephen O. Olabiyisi, Elijah O. Omidiora, Oladayo O. Okediran

Journal of Advances in Mathematics and Computer Science, Page 1-20
DOI: 10.9734/BJMCS/2016/27567

This paper presents a recognition system for Yorùbá handwritten words using Hidden Markov Model(HMM).The work is divided into four stages, namely data acquisition, preprocessing, feature extraction and classification. Data were collected from adult indigenous writers and the scanned images were subjected to some level of preprocessing, such as: greyscale, binarization, noise removal and normalization accordingly. Features were extracted from each of the normalized words, where a set of new features for handwritten Yorùbá words is obtained, based on discrete cosine transform approach and zigzag scanning was applied to extract the character shape, underdot and the diacritic sign from spatial frequency of the word image. A ten(10) state left-to- right HMM was used to model the Yorùbá words. The initial probability of HMM was randomly generated based on the model created for Yorùbá alphabet. In the HMM modeling, one HMM per each class of the image feature was constructed. The Baum-Welch re-estimation algorithm was applied to train each of the HMM class based on the DCT feature vector for the handwritten word images. Viterbi algorithm was used to classify the handwritten word which, gave the corresponding state sequences that best describe the model. Our experiments reported the highest test accuracy of 92% and higher recognition rate of 95.6% which, indicated that the performance of the recognition system is very accurate.

Open Access Original Research Article

Existence of Global Attractor for a Hyperbolic Phase Field System of Caginalp Type with Polynomial Growth Potential

Mayeul Evrard Isseret Goyaud, Fidèle Moukamba, Daniel Moukoko, Franck Davhys Reval Langa

Journal of Advances in Mathematics and Computer Science, Page 1-18
DOI: 10.9734/BJMCS/2016/28607

Aims/ objectives: We are interested in a hyperbolic phase field system of Caginalp type, parameterized by for which the solution is a function defined on (0; T)×Ω. We show the existence of the global attractor for a hyperbolic phase field system of Caginalp type, with homogenous conditions Dirichlet on the boundary, this system is governed by a polynomial growth potential, in a bounded and smooth domain. the hyperbolic phase field system of Caginalp type is based on a thermomecanical theory of deformable continua.

Note that the global attractor is the smallest compact set in the phase space, which is invariant by the semigroup and attracts all bounded sets of initial data, as time goes to infinity. So the global attractor allows to make description of asymptotic behaviour about dynamic system.

Study Design: Propagation study of waves.
Place and Duration of Study: Departement of mathematics (group of research called G.R.A.F.E.D.P), Sciences Faculty and Technical of Marien NGOUABI University PO Box 69, between October 2015 and July 2016.
Methodology: To show the existence of the global attractor about the perturbed damped hyperbolic system, with initial conditions and homogenous conditions Dirichlet on the boundary, we proceed by proving the dissipativity and regularity of the semigoup associated to the system, and we then split the semigroup such that we have the sum of two continuous operators, where the first tends uniformly to zero when the time goes to infinity, and the second is regularizing.
Results: We show the existence of global attractor, about a hyperbolic phase field system of Caginalp type, governed by polynomial growth potential.
Conclusion: All the procedures explained in the methodology being demonstrated, we can assert the existence of the smallest compact set of the phase space, invariant by the semigroup and which attracts all the bounded sets of initial data from a some time.